MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number CCA0T0
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
A pharmacist reported that during cataract surgery with intraocular lens (iol) implant procedure, the lens insertion failed, and the lens was ejected during placement at the edge of the eye.The problem is not related to a handling error.The procedure was then successfully completed using a backup lens.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been requested and received stating that, at the moment the implant is injected, it exits the cartridge but remains at the wound edge, despite a diopter power of less than 24 d.

Brand Name
CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24776434
Report Number9612169-2026-00722
Device Sequence Number6066085
Product Code HQL
UDI-Device Identifier00380652397308
UDI-Public(01)00380652397308(17)291217(11)251219(10)26173864
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCA0T0
Device Lot Number26173864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/05/2026
Date Device Manufactured12/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown